MathSciNet Relay Station
MathSciNet bibliographic data
MR1123788 (92i:65102) 65K10 (35K55 35R30 47N70 65J05 65M60)
Banks, H. T.; Reich, Simeon; Rosen, I. G. Galerkin approximation for inverse problems for nonautonomous nonlinear distributed systems. Appl. Math. Optim. 24 (1991), no. 3, 233–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement